Alert archive / Alabama / Gale Watches in 2011
Gale Watch 2, NWS Mobile, AL
NWS Mobile, AL issued this gale watch at Oct 17, 2011, 11:14 AM CDT. It took effect at Oct 18, 2011, 7:00 PM CDT. It was in force for .
The area
The counties it named.
The facts
- Issued
- Oct 17, 2011, 11:14 AM CDT (16:14 UTC)
- In effect from
- Oct 18, 2011, 7:00 PM CDT
- Expired
- Oct 18, 2011, 4:15 AM CDT
- In force
- Issued by
- NWS Mobile, AL
The text
As transmitted, in the capitals the NWS used until 2016.
121 WHUS74 KMOB 171614 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 1114 AM CDT MON OCT 17 2011 ...A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA OUT TO 60 NM INCLUDING ALL INLAND BAYS AND SOUNDS FROM WEDNESDAY AFTERNOON THROUGH THURSDAY MORNING... ...A GALE WATCH IS NOW IN EFFECT FOR THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA OUT TO 60 NM INCLUDING ALL INLAND BAYS AND SOUNDS FROM TUESDAY EVENING THROUGH WEDNESDAY MIDDAY... .A STRONG NORTHWEST WIND WITH FREQUENT GUSTS TO GALE FORCE OR SLIGHTLY ABOVE WILL DEVELOP LATE TUESDAY AND CONTINUE THROUGH MIDDAY WEDNESDAY IN THE WAKE OF A STRONG COLD FRONT WHICH IS EXPECTED TO MOVE ACROSS THE MARINE AREA LATE TUESDAY AFTERNOON THROUGH EARLY TUESDAY EVENING. A STRONG NORTHERLY WIND WILL CONTINUE THROUGH WEDNESDAY NIGHT...THEN GRADUALLY DIMINISH ON THURSDAY. SEAS WILL BUILD TO 5 TO 8 FEET OUT TO 20 NM AND 9 TO 11 FEET FROM 20 TO 60 NM OUT TUESDAY NIGHT THROUGH WEDNESDAY MORNING...THEN GRADUALLY SUBSIDE THROUGH THURSDAY AFTERNOON. GMZ630-650-655-670-675-180100- /O.NEW.KMOB.GL.A.0002.111019T0000Z-111019T1800Z/ /O.EXT.KMOB.SC.Y.0030.111019T1800Z-111020T1500Z/ MOBILE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 1114 AM CDT MON OCT 17 2011 ...GALE WATCH IN EFFECT FROM TUESDAY EVENING THROUGH WEDNESDAY AFTERNOON... ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 1 PM WEDNESDAY TO 10 AM CDT THURSDAY... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A GALE WATCH... WHICH IS IN EFFECT FROM TUESDAY EVENING THROUGH WEDNESDAY AFTERNOON. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 1 PM WEDNESDAY TO 10 AM CDT THURSDAY. * WINDS: WINDS FROM 25 TO 30 KNOTS WITH FREQUENT GUSTS TO GALE FORCE OF SLIGHTLY ABOVE TUESDAY NIGHT THROUGH WEDNESDAY MIDDAY. WINDS 20 TO 30 KNOTS AND GUSTY WEDNESDAY AFTERNOON THROUGH THURSDAY MORNING. * SEAS: SEAS 5 TO 8 FEET OUT TO 20 NM AND 9 TO 11 FEET FROM 20 TO 60 NM OUT TUESDAY NIGHT THROUGH MIDDAY WEDNESDAY...SUBSIDING TO 4 TO 6 FEET OUT TO 20 NM...AND 7 TO 9 FEET WEDNESDAY AFTERNOON THROUGH THURSDAY MORNING. BAYS AND INLAND WATERS ROUGH TUESDAY EVENING THROUGH THURSDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$
2 follow-up statements
088 WHUS74 KMOB 180049 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 748 PM CDT MON OCT 17 2011 ...A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA OUT TO 60 NM INCLUDING ALL INLAND BAYS AND SOUNDS FROM WEDNESDAY AFTERNOON THROUGH THURSDAY MORNING... ...A GALE WATCH IS IN EFFECT FOR THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA OUT TO 60 NM INCLUDING ALL INLAND BAYS AND SOUNDS FROM TUESDAY EVENING TO WEDNESDAY AFTERNOON... .A STRONG NORTHWEST WIND WITH FREQUENT GUSTS TO GALE FORCE OR HIGHER WILL DEVELOP LATE TUESDAY FOLLOWING A COLD FRONTAL PASSAGE. A STRONG NORTHERLY WIND WILL CONTINUE THROUGH WEDNESDAY NIGHT...GRADUALLY DIMINISHING ON THURSDAY. SEAS WILL BUILD TO 5 TO 8 FEET NEAR SHORE AND 9 TO 11 FEET BEYOND 20 NM TUESDAY NIGHT THROUGH WEDNESDAY MORNING... GRADUALLY SUBSIDING THROUGH THURSDAY AFTERNOON. GMZ630-650-655-670-675-180900- /O.CON.KMOB.GL.A.0002.111019T0000Z-111019T1800Z/ /O.CON.KMOB.SC.Y.0030.111019T1800Z-111020T1500Z/ MOBILE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 748 PM CDT MON OCT 17 2011 ...GALE WATCH REMAINS IN EFFECT FROM TUESDAY EVENING THROUGH WEDNESDAY AFTERNOON... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM WEDNESDAY TO 10 AM CDT THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM WEDNESDAY TO 10 AM CDT THURSDAY. A GALE WATCH REMAINS IN EFFECT FROM TUESDAY EVENING THROUGH WEDNESDAY AFTERNOON. * WINDS: NORTHWEST WINDS FROM 25 TO 30 KNOTS WITH FREQUENT GUSTS TO GALE FORCE OR HIGHER LATE TUESDAY THROUGH WEDNESDAY AFTERNOON. NORTHERLY WINDS 20 TO 30 KNOTS AND GUSTY WEDNESDAY AFTERNOON THROUGH THURSDAY MORNING. * SEAS: SEAS 5 TO 8 FEET OUT TO 20 NM AND 9 TO 11 FEET FROM 20 TO 60 NM OUT TUESDAY NIGHT. SEAS SUBSIDING DURING THE DAY THURSDAY. BAYS AND INLAND WATERS ROUGH TUESDAY EVENING THROUGH THURSDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$
282 WHUS74 KMOB 180915 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 415 AM CDT TUE OCT 18 2011 ...GALE WARNING IN EFFECT FOR THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA OUT TO 60 NM INCLUDING ALL INLAND BAYS AND SOUNDS FROM THIS EVENING THROUGH WEDNESDAY MORNING... ...SMALL CRAFT ADVISORY IN EFFECT FOR THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA OUT TO 60 NM INCLUDING ALL INLAND BAYS AND SOUNDS FROM WEDNESDAY MORNING THROUGH THURSDAY MORNING... .A LOW PRESSURE SYSTEM OVER THE EASTERN GULF MOVES NORTHWARD ACROSS NORTHEASTERN FLORIDA THIS AFTERNOON WHILE A STRONG COLD FRONT ADVANCES TO NEAR THE ALABAMA COASTAL WATERS. THE COLD FRONT MOVES ACROSS THE MARINE AREA THIS EVENING WITH A STRONG NORTHWEST WIND WITH FREQUENT GUSTS TO GALE FORCE IN THE WAKE OF THE FRONT. A STRONG NORTHWEST FLOW CONTINUES THROUGH WEDNESDAY THEN SUBSIDES ON THURSDAY AS HIGH PRESSURE BUILDS INTO THE REGION. A MAINLY LIGHT OFFSHORE FLOW FOLLOWS FOR FRIDAY AND SATURDAY AS HIGH PRESSURE MOVES SLOWLY EASTWARD ACROSS THE SOUTHEASTERN STATES. GMZ630-650-655-670-675-181715- /O.UPG.KMOB.GL.A.0002.111019T0000Z-111019T1800Z/ /O.NEW.KMOB.GL.W.0005.111019T0000Z-111019T1500Z/ /O.EXT.KMOB.SC.Y.0030.111019T1500Z-111020T1500Z/ MOBILE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 415 AM CDT TUE OCT 18 2011 ...GALE WARNING IN EFFECT FROM 7 PM THIS EVENING TO 10 AM CDT WEDNESDAY... ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 10 AM WEDNESDAY TO 10 AM CDT THURSDAY... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO 10 AM CDT WEDNESDAY. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 10 AM WEDNESDAY TO 10 AM CDT THURSDAY. THE GALE WATCH IS NO LONGER IN EFFECT. * WINDS: NORTHWEST WINDS 25 TO 30 KNOTS WITH FREQUENT GUSTS TO GALE FORCE TUESDAY EVENING THROUGH WEDNESDAY MORNING. NORTHERLY WINDS 20 TO 25 KNOTS AND GUSTY LATE WEDNESDAY MORNING DECREASING TO 15 TO 20 KNOTS BY THURSDAY MORNING. * SEAS: SEAS BUILDING TUESDAY NIGHT TO 5 TO 8 FEET OUT TO 20 NM AND 9 TO 11 FEET FROM 20 TO 60 NM. SEAS SUBSIDING BY THURSDAY MORNING TO 3 TO 5 FEET WITHIN 20 NM AND 4 TO 6 FEET 20 TO 60 NM. BAYS AND INLAND WATERS ROUGH TUESDAY EVENING THROUGH WEDNESDAY THEN BECOMING CHOPPY TO ROUGH WEDNESDAY NIGHT INTO THURSDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WIND SPEEDS OR FREQUENT GUSTS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this gale watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this gale watch went out at Oct 17, 5:37 AM CDT, 5 hours 37 minutes earlier.
Area forecast discussion, Oct 17, 5:37 AM CDT, 5 hours 37 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOBILE AL
537 AM CDT MON OCT 17 2011
.SHORT TERM (TODAY AND TONIGHT)...SURFACE HIGH PRESSURE WILL REMAIN
IN CONTROL FOR ONE MORE DAY ACROSS THE CENTRAL GULF COAST. THIS WILL
LEAD TO ANOTHER SUNNY DAY WITH NEAR RECORD HIGH TEMPS. HIGHS WILL
AGAIN TOP OUT IN THE UPPER 80S TO NEAR 90 DEGREES. RECORDS FOR TODAY
ARE 90(1972) AT MOBILE AND 89(1972) AT PENSACOLA. HIGH CLOUDS WILL
INCREASE LATE THIS EVENING AND TONIGHT AS MOISTURE FROM A DEVELOPING
AREA OF LOW PRESSURE ACROSS THE SOUTHEAST GULF IS DRAWN NORTH AHEAD
OF AN APPROACHING COLD FRONT MOVING OUT OF THE CENTRAL PLAINS. AS
THE LOW MOVES FARTHER NORTH TONIGHT SHOWERS AND THUNDERSTORMS WILL
INCREASE OVER THE MARINE AREA AND SPREAD NORTHEAST WITH THE GREATEST
CHANCES REMAINING OVER THE MARINE AREA AND SOUTHEAST PORTIONS OF THE
FORECAST AREA. LOWS TONIGHT WILL BE TRICKY DEPENDING ON THE DEGREE
OF CLOUD COVER WITH THE WARMEST LOWS OVER THE SOUTHEAST AREAS AND
COOLER TO THE NORTHWEST. 13/JC
(TUESDAY THROUGH WEDNESDAY)...FRONTAL BOUNDARY STILL EXPECTED TO MOVE
ACROSS THE REGION ON TUESDAY BUT MODELS HAVE SLOWED DOWN SLIGHTLY...
INDICATING FROPA DURING THE AFTERNOON/EARLY EVENING HOURS. THE AREA
OF LOW PRESSURE THAT IS DEVELOPING DOWN IN THE SOUTHEASTERN GULF THIS
MORNING WILL BE MOVING NORTH-NORTHEAST ACROSS THE EASTERN GULF ON
TUESDAY IN RESPONSE TO THE FRONTAL BOUNDARY THAT WILL BE APPROACHING
FROM THE WEST...AND WILL LIKELY MOVE INLAND AROUND THE BIG BEND AREA
OF FLORIDA TUESDAY EVENING. WITH THE FRONT APPROACHING THE REGION...
THE BULK OF THE DEEPER MOISTURE ASSOCIATED WITH THE GULF LOW WILL
LIKELY REMAIN EAST OF OUR FCST AREA...ESPECIALLY CONSIDERING THE
HIGHLY SHEARED UPPER ENVIRONMENT EXPECTED IN ADVANCE OF THE FRONT.
AS A RESULT HIGHEST POPS ON TUESDAY (AROUND 40 PERCENT) WILL BE OVER
THE EASTERN ZONES...WITH 30 PERCENT POPS OVER THE NORTH AND NORTHWEST
ZONES. MOISTURE CONVERGENCE IN ADVANCE OF THE FRONT WILL ACTUALLY BE
LOWER THAN WHAT WOULD NORMALLY BE EXPECTED DUE TO THE LOW OFF TO THE
EAST...AND ONLY 20-30 PERCENT POPS EXPECTED ELSEWHERE OVER THE FCST
AREA TUESDAY INTO TUESDAY EVENING. IN FACT...THERE ARE SOME
INDICATIONS THAT THE FCST AREA MAY ACTUALLY BE IN A DRY SLOT BETWEEN
THE LOW ACROSS THE SOUTHEAST AND THE COLD FRONT MOVING IN FROM THE
WEST WHICH WOULD SUPPORT EVEN LOWER POPS...AS SUGGESTED BY THE MET
MOS GUIDANCE OF 20 PERCENT OR LESS. ANY LINGERING RAINS WILL END
TUESDAY NIGHT. NO RAIN...BUT MUCH COOLER BELOW NORMAL TEMPERATURES
EXPECTED ON WEDNESDAY IN THE WAKE OF THE FRONT. HIGHS TUESDAY
EXPECTED TO BE IN THE LOW TO MID 80S...BUT ONLY IN THE MID TO UPPER
60S (AND A FEW LOWER 70S ALONG THE COAST) ON WEDNESDAY. TUESDAY NIGHT
LOWS IN THE LOW TO MID 40S MOST INTERIOR LOCATIONS...LOWER 50S ALONG
THE IMMEDIATE COAST. 12/DS
&&
.LONG TERM (THURSDAY THROUGH SUNDAY)...MOSTLY CLEAR SKIES AND NO
PCPN EXPECTED THROUGH THE LONG TERM FCST PERIOD. TEMPERATURES WILL BE
BELOW NORMAL THROUGH THE PERIOD...WITH DAYTIME HIGHS RANGING FROM THE
MID 60S TO LOWER 70S THURSDAY THROUGH SATURDAY AND THE MID 70S AREA
WIDE BY SUNDAY. OVERNIGHT LOWS RANGING FROM THE UPPER 30S TO MIDDLE
40S THURSDAY AND FRIDAY NIGHTS...MODERATING TO THE 40S AREA WIDE BY
SATURDAY NIGHT. 12/DS
&&
.AVIATION (17/12Z ISSUANCE)...VFR CONDITIONS EXPECTED TO PREVAIL FOR
AT LEAST THE NEXT 18 HOURS. LATE IN THE PERIOD...CLOUDS WILL BE ON
THE INCREASE BUT CONDITIONS SHOULD REMAIN VFR THROUGH 12Z TUESDAY.
13/JC
&&
.MARINE...HIGH PRESSURE OVER THE NORTHERN GULF WILL WEAKEN AND SHIFT
EAST THROUGH TONIGHT IN RESPONSE TO A DEVELOPING AREA OF LOW PRESSURE
MOVING NORTHWARD OVER THE EASTERN GULF COMBINED WITH A STRONG COLD
FRONT APPROACHING FROM THE WEST. NORTHERLY WINDS AND SEAS WILL
STEADILY BUILD ON TUESDAY AS THE AREA OF LOW PRESSURE PASSES TO THE
EAST OF THE MARINE AREA...FOLLOWED BY THE PASSAGE OF THE COLD FRONT
MOVING SOUTHEAST OVER THE NORTHERN GULF LATE IN THE DAY. IN THE WAKE
OF THE FRONT WINDS FROM 25 TO 30 KNOTS CAN BE EXPECTED TUESDAY NIGHT
AND ON WEDNESDAY...AND PROBABLY CONTINUING TILL SOMETIME EARLY
THURSDAY. AS MODELS ARE ALL IN AGREEMENT WITH WINDS MEETING SMALL
CRAFT ADVISORY CRITERIA BEGINNING TUESDAY EVENING...HAVE GONE AHEAD
AND ISSUED A SMALL CRAFT ADVISORY WITH THIS MORNINGS MARINE FORECAST
PACKAGE. GALE FORCE WINDS MAY BE POSSIBLE TUESDAY NIGHT INTO
WEDNESDAY...AND WILL HAVE TO MONITOR THIS AND MAKE ADJUSTMENTS
(POSSIBLY UPGRADING TO A GALE WARNING) AS NECESSARY. SEAS WILL BUILD
TO 9 TO 11 FEET WELL OFFSHORE AND 5 TO 8 FEET OUT TO 20 NM TUESDAY
NIGHT INTO WEDNESDAY. THE STRONG OFFSHORE FLOW WILL CONTINUE OVER THE
NORTH CENTRAL GULF THROUGH EARLY THURSDAY AS A LARGE RIDGE OF HIGH
PRESSURE TO THE NORTHWEST SHIFTS SLOWLY EAST...THEN GRADUALLY
DIMINISH THROUGH LATE WEEK. 13/JC 12/DS
&&
.FIRE WEATHER...HIGH PRESSURE WILL CONTINUE OVER THE CENTRAL GULF
COAST REGION TODAY. CLOUDS AND MOISTURE WILL STREAM NORTHWARD ALONG
AND AHEAD A COLD FRONT THAT WILL MOVE THROUGH THE REGION TUESDAY
AFTERNOON. THIS AFTERNOONS MINIMUM HUMIDITY WILL RANGE FROM THE
UPPER 20S OVER MOST INTERIOR ZONES...INCREASING AS YOU MOVE SOUTH TO
THE UPPER 30S OVER NORTHERN COASTAL COUNTIES AND LOW TO MID 40S OVER
SOUTHERN PARTS OF THE COASTAL COUNTIES. RELATIVE HUMIDITY SIGNIFICANTLY
HIGHER ON TUESDAY (GENERALLY 40 PERCENT OR HIGHER) AS ASSOCIATED
RAIN SHOWERS MOVE THROUGH THE REGION...ENDING FROM THE WEST LATE
TUESDAY EVENING. LOWER HUMIDITY VALUES ARE EXPECTED TO RETURN IN
THE WAKE OF THE FRONT LATER IN THE WEEK. ERC AND DISPERSION INDICES
WILL REMAIN BELOW CRITICAL THRESHOLDS THROUGH THE EARLY PART OF THE
WEEK. 12/DS
&&
.PRELIMINARY POINT TEMPS/POPS...
MOBILE 87 59 88 46 / 00 10 20 20
PENSACOLA 85 64 86 50 / 00 20 20 20
DESTIN 83 66 81 57 / 00 30 30 20
EVERGREEN 89 55 86 44 / 00 10 30 20
WAYNESBORO 88 54 84 42 / 00 05 30 20
CAMDEN 88 54 84 44 / 00 10 30 30
CRESTVIEW 89 57 85 50 / 00 20 40 20
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
FL...NONE.
MS...NONE.
GM...SMALL CRAFT ADVISORY FROM 7 PM TUESDAY TO 10 AM THURSDAY FOR THE
FOLLOWING ZONES: COASTAL WATERS FROM DESTIN TO PENSACOLA FL
OUT 20 NM...COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA
MS OUT 20 NM...MOBILE BAY...WATERS FROM DESTIN TO PENSACOLA
FL FROM 20 TO 60 NM...AND WATERS FROM PENSACOLA FL TO
PASCAGOULA MS FROM 20 TO 60 NM.
&&Hazardous weather outlook, Oct 17, 5:00 AM CDT, 6 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOBILE AL 500 AM CDT MON OCT 17 2011 ALZ051>064-FLZ001>006-GMZ630-650-655-670-675-MSZ067-075-076-078- 079-181200- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE- LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-MOBILE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-WAYNE-PERRY- GREENE-STONE-GEORGE- 500 AM CDT MON OCT 17 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF INTERIOR SOUTHEAST MISSISSIPPI...SOUTHWEST AND SOUTH CENTRAL ALABAMA...THE WESTERN FLORIDA PANHANDLE AND THE ADJACENT GULF COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY SCATTERED SHOWERS AND THUNDERSTORMS WILL INCREASE ACROSS THE AREA ON TUESDAY AND CONTINUE INTO TUESDAY NIGHT AS A COLD FRONT MOVES ACROSS THE AREA. HOWEVER...NO SEVERE THUNDERSTORMS ARE EXPECTED. A STRONG COLD FRONT WILL MOVE ACROSS THE REGION LATE TUESDAY AFTERNOON AND EARLY TUESDAY NIGHT. FREQUENT WIND GUSTS UP TO GALE FORCE WILL BE POSSIBLE TUESDAY NIGHT THROUGH WEDNESDAY MORNING. A SMALL CRAFT ADVISORY IS IN EFFECT FROM LATE TUESDAY THROUGH THURSDAY MORNING. A GALE WARNING WARNING MAY ALSO BE REQUIRED TUESDAY NIGHT THROUGH EARLY WEDNESDAY MORNING. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS IS NOT EXPECTED THROUGH SUNDAY.
The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 17, 4:49 AM CDT | Small Craft Advisory | MOB | 3 days | |
| Oct 17, 2:31 PM CDT | Fire Weather Watch | MOB | 14 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.